Follow
Ahmad sami Bataineh
Ahmad sami Bataineh
Full Professor, Department of Mathematics, Faculty of Science, Al-Balqa Applied University
Verified email at bau.edu.jo - Homepage
Title
Cited by
Cited by
Year
A representation of the exact solution of generalized Lane-Emden equations using a new analytical method
O Abu Arqub, A El-Ajou, AS Bataineh, I Hashim
Abstract and applied analysis 2013, 2013
1692013
Homotopy analysis method for singular IVPs of Emden–Fowler type
AS Bataineh, MSM Noorani, I Hashim
Communications in Nonlinear Science and Numerical Simulation 14 (4), 1121-1131, 2009
1432009
Solutions of time-dependent Emden–Fowler type equations by homotopy analysis method
AS Bataineh, MSM Noorani, I Hashim
Physics Letters A 371 (1-2), 72-82, 2007
1312007
On a new reliable modification of homotopy analysis method
AS Bataineh, MSM Noorani, I Hashim
Communications in Nonlinear Science and Numerical Simulation 14 (2), 409-423, 2009
1202009
Solving systems of ODEs by homotopy analysis method
AS Bataineh, MSM Noorani, I Hashim
Communications in Nonlinear Science and Numerical Simulation 13 (10), 2060-2070, 2008
1182008
Modified homotopy analysis method for solving systems of second-order BVPs
AS Bataineh, MSM Noorani, I Hashim
Communications in Nonlinear Science and Numerical Simulation 14 (2), 430-442, 2009
1082009
Modified homotopy analysis method for solving systems of second-order BVPs
AS Bataineh, MSM Noorani, I Hashim
Communications in Nonlinear Science and Numerical Simulation 14 (2), 430-442, 2009
1082009
Approximate analytical solutions of systems of PDEs by homotopy analysis method
AS Bataineh, MSM Noorani, I Hashim
Computers & Mathematics with Applications 55 (12), 2913-2923, 2008
982008
The homotopy analysis method for Cauchy reaction–diffusion problems
AS Bataineh, MSM Noorani, I Hashim
Physics Letters A 372 (5), 613-618, 2008
962008
An adaptation of homotopy analysis method for reliable treatment of strongly nonlinear problems: construction of homotopy polynomials
Z Odibat, A Sami Bataineh
Mathematical methods in the Applied Sciences 38 (5), 991-1000, 2015
882015
Natural convection in an enclosure containing a sinusoidally heated cylindrical source
R Roslan, H Saleh, I Hashim, AS Bataineh
International Journal of Heat and Mass Transfer 70, 119-127, 2014
752014
Approximate solutions of singular two-point BVPs by modified homotopy analysis method
AS Bataineh, MSM Noorani, I Hashim
Physics Letters A 372 (22), 4062-4066, 2008
702008
The comparison between homotopy analysis method and optimal homotopy asymptotic method for nonlinear age-structured population models
M Ghoreishi, AIBM Ismail, AK Alomari, AS Bataineh
Communications in Nonlinear Science and Numerical Simulation 17 (3), 1163-1177, 2012
642012
Solution of fractional-order differential equations based on the operational matrices of new fractional Bernstein functions
MHT Alshbool, AS Bataineh, I Hashim, OR Isik
Journal of King Saud University-Science 29 (1), 1-18, 2017
542017
Approximate solution of nonlinear system of BVP arising in fluid flow problem
AK Alomari, NR Anakira, AS Bataineh, I Hashim
Mathematical Problems in Engineering 2013, 2013
472013
Series solutions of systems of nonlinear fractional differential equations
AS Bataineh, AK Alomari, MSM Noorani, I Hashim, R Nazar
Acta Applicandae Mathematicae 105, 189-198, 2009
432009
Direct Solution of-Order IVPs by Homotopy Analysis Method
AS Bataineh, MSM Noorani, I Hashim
International Journal of Differential Equations 2009, 2009
192009
Series solution of the multispecies Lotka-Volterra equations by means of the homotopy analysis method
A Sami Bataineh, MSM Noorani, I Hashim
International Journal of Differential Equations 2008, 2008
192008
Solution of fully developed free convection of a micropolar fluid in a vertical channel by homotopy analysis method
AS Bataineh, MSM Noorani, I Hashim
International journal for numerical methods in fluids 60 (7), 779-789, 2009
182009
Bernstein operational matrix with error analysis for solving high order delay differential equations
A Bataineh, O Isik, N Aloushoush, N Shawagfeh
International Journal of Applied and Computational Mathematics 3, 1749-1762, 2017
172017
The system can't perform the operation now. Try again later.
Articles 1–20